# SDR JJBA20170203002

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 28,249 hours, 17,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18 EMERGENCY LIGHTS INOPERATIVE.  CHECKED SPLICES 9124, 9125, 9126 & 9127. NO DEFECTS NOTED. OPS CHECK PERFORMED. OPS CHECK GOOD.
